# SDR N71CK81307

- Difficulty date: August 13, 2007
- Submitted: August 13, 2007
- Operation: Air carrier
- Aircraft: N71CK
- Make and model: Lear 36A
- Aircraft serial: 035
- Aircraft time: 17,073 hours, 9,623 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Rt Engine
- Stage of operation: AP
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT ENGINE HAD A FIRE WARNING LIGHT ILLUMINATE.  THE CAUSE OF THE WARNING HAS NOT BEEN DETERMINED AS OF THIS DATE.  THERE IS NO INDICATION OF A FIRE OR A HOT SPOT ON THIS ENGINE OR ENGINE NACELLE.  THERE WILL BE A FOLLOW-UP SDR WITH THE RESULTS OF INVESTIGATION.  AS OF NOW, IT SEEMS TO BE A FALSE INDICATION.
